# SDR DALA2023011700329

- Difficulty date: April 2, 2019
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 108,534 hours, 15,617 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2018-11-14 AMOC APPROVAL REQUIRES REPETITIVE INSPECTIONS EVERY 12000 CYCLES OR 32000 HOURS (WHICHEVER OCCURS FIRST) PER ERA 576744-14AD.   ACCOMPLISHED REPETITIVE INSPECTION AS PER ER/A 576744-14AD REV B SECTION II . FOUND NO CRACK.
